# SDR COMA060384

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 17,711 hours, 17,065 cycles
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5402 LT ENGINE SURGED 15 PERCENT DURING T/O. DEFERRED ENGINE SPEED CONTROL PER MEL.
